MathSciNet Relay Station
MathSciNet bibliographic data
MR1958494 11N69 (11A07 11N37)
Zhang, Wenpeng On a problem related to Golomb's conjectures. J. Syst. Sci. Complex. 16 (2003), no. 1, 13–18.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement